Illinois Journal of Mathematics

Simple tests for recurrence or transience of infinite sets in random walks on groups

B. H. Murdoch

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 439-450.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054112

Digital Object Identifier
doi:10.1215/ijm/1256054112

Mathematical Reviews number (MathSciNet)
MR0228071

Zentralblatt MATH identifier
0184.41001

Subjects
Primary: 60.66

Citation

Murdoch, B. H. Simple tests for recurrence or transience of infinite sets in random walks on groups. Illinois J. Math. 12 (1968), no. 3, 439--450. doi:10.1215/ijm/1256054112. https://projecteuclid.org/euclid.ijm/1256054112


Export citation